General U(N) Raising and Lowering Operators

Gould, MD (1981) General U(N) Raising and Lowering Operators. Journal of Mathematical Physics, 22 2: 267-270. doi:10.1063/1.524898

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ299683_OA.pdf Full text (open access) application/pdf 522.35KB 0

Author Gould, MD
Title General U(N) Raising and Lowering Operators
Journal name Journal of Mathematical Physics   Check publisher's open access policy
ISSN 0022-2488
Publication date 1981-01-01
Year available 1981
Sub-type Article (original research)
DOI 10.1063/1.524898
Open Access Status File (Publisher version)
Volume 22
Issue 2
Start page 267
End page 270
Total pages 4
Place of publication WOODBURY
Language eng
Keyword Physics, Mathematical
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 11 May 2013, 04:19:13 EST by System User on behalf of Learning and Research Services (UQ Library)